FIND THE ANSWERS

eyes sting when staring at the computer screen followed by dark circles and bags?

Answer this question

  • eyes sting when staring at the computer screen followed by dark circles and bags?


Answers

Answer #1 | 10/02 2014 05:59
Using an eye lubricant drop might help. But I would suggest that you visit a doctor at the earliest. Eyes are too precious to experiment on, self medication might be dangerous.
Positive: 34 %

Possible answer

Welcome!
Read more
Positive: 34 %
Registration. 1 / 3 Yes, I want to learn about other offers via the newsletter. I can cancel it at any time. ...
Read more
Positive: 29 %
The song "It's Probably Me" comes from Sting's album ... the dark circles under her eyes and the ... it's probably me. He opened his eyes ...
Read more
Positive: 15 %
wait up, i'm coming home ... and watches a white and purple site flicker to life on the computer screen. * October 3rd, ... laughing even as his eyes sting.
Read more
Positive: 10 %

Show more results